# SDR SWAA2016062753262

- Difficulty date: June 14, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 56,906 hours, 33,372 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB LOWER FLANGE CRACKED ON OTBD SIDE AT RIB STA 120.30, 27.5" AFT FROM FWD SPAR.  REPAIRED RIB IAW EA.
